# SDR DALA2018082315235

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,072 hours, 23,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE EMERGENCY EXIT SIGNS AT ROWS 17A & 17F AND THE LT FWD OVERWING EXIT LIGHT INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51. CHECKED GOOD.
